<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 41, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 199—391
Minimum Permanents of doubly stochastic matrices with $k$ diagonal $p \times p$ block submatrices
Eun-Young Lee
MSC numbers : 15A15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 199—211
Relative volume comparison with integral radial curvature bounds
Jong-Gug Yun
MSC numbers : 53C20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 213—220
On McShane-Stieltjes integrals of interval-valued functions and fuzzy-number-valued functions
Chun-Kee Park
MSC numbers : 28B05, 26A39, 46G10, 03E72
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 221—233
Remarks on absolutely star-Lindelof spaces
Yan-Kui Song
MSC numbers : 54D20, 54B10, 54D55
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 235—239
General variational inclusions and general resolvent equations
Zeqing Liu, Jeong Sheok Ume, and Shin Min Kang
MSC numbers : 49J40, 47J20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 241—256
A uniform convergence theorem for approximate Henstock-Stieltjes integral
SungMo Im, Yung-Jinn Kim, and Dong-Il Rim
MSC numbers : 26A34, 26A42
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 257—267
Dimensions of a deranged Cantor set with specific contraction ratios
In-Soo Baek
MSC numbers : 28A78
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 269—274
Weak laws for weighted sums of random variables
Soo Hak Sung
MSC numbers : 60F05, 60F25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 275—282
On the structure of a mush
Young-Kyun Yang and Joung-Nam Lee
MSC numbers : 74N20, 76R10, 76S05, 80A22
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 283—297
On twisted generalized Euler numbers
Yilmaz Simsek
MSC numbers : Primary 11B68; Secondary 11M41
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 299—306
Weighted Bloch spaces and some operators induced by radial derivatives
Si Ho Kang
MSC numbers : Primary 31B05, 31B10; Secondary 47B35
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 307—317
Invertible interpolation problems in Alg$\Cal L$
Young Soo Jo
MSC numbers : 47L35
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 319—326
Bounds of correlation dimensions for snapshot attractors
Sung Kag Chang, Mi Ryeong Lee, and Hung Hwan Lee
MSC numbers : 28A80, 37L30, 37C4
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 327—335
The application of stochastic analysis to countable allelic diffusion model
Won Choi
MSC numbers : 92D25, 60H30, 47A05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 337—345
Stability of a cubic functional equation on groups
Kyoo-Hong Park and Yong-Soo Jung
MSC numbers : 39B72, 39B52
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 347—357
Radicals of a left-symmetric algebra on a nilpotent Lie group
KyeongSoo Chang, Hyuk Kim, and Hyunkoo Lee
MSC numbers : Primary 53A15, 17D25; Secondary{\linebreak} 53B05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 359—369
Uniqueness of positive steady states for weak competition models with self-cross diffusions
Wonlyul Ko and Inkyung Ahn
MSC numbers : 35J60, 92D25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 371—385
A note on the local homology
S. Rasoulyar
MSC numbers : 13D07, 13D25, 13E05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 2, 387—391

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd